Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Banana fly

Strange skin texture on Epiduo - side effect? PICTURE

Recommended Posts

I am currently on epiduo and tetralysal for acne.

ive been using epiduo now for a week. My skin slightly burns when I put it on/after using moisturizer, but it's honestly not been that bad or red. Sometimes my face itches during the day but I don't touch it.

However my skin texture has become so weird! I don't know if you can see it in my photos, but the skin has gotten tiny tiny tiny bumps all over (scaly?), almost like goosebumps. It looks quite awful even if you can only see it up close.

is this normal? Should I call my doctor? Could it be allergies? 

image.jpg

image.jpg

Share this post


Link to post
Share on other sites

Hey. I know this was posted a long time ago, but I just started epiduo yesterday and im experiencing exactly what youre describing. Tiny tiny tiny bumps all over my skin. Ive just finished accutane two months ago so this is just to prevent the acne from coming back, but i know those bumps are not acne. Did you find out if it was an allergic reaction? Did it stop coming as you continued the epiduo treatment, or did it keep coming? I dont know if i should continue the treatment or not. My skin is not red, no itching, not burning, just these small bumps all over. I hope you see this, im in desperate need of advise! Thank you :)

Share this post


Link to post
Share on other sites
On 03/05/2017 at 10:56 PM, ee1996 said:

Hey. I know this was posted a long time ago, but I just started epiduo yesterday and im experiencing exactly what youre describing. Tiny tiny tiny bumps all over my skin. Ive just finished accutane two months ago so this is just to prevent the acne from coming back, but i know those bumps are not acne. Did you find out if it was an allergic reaction? Did it stop coming as you continued the epiduo treatment, or did it keep coming? I dont know if i should continue the treatment or not. My skin is not red, no itching, not burning, just these small bumps all over. I hope you see this, im in desperate need of advise! Thank you :)

did you really complete your course of accutane?..i mean whats the use of taking isotretinoin if you have to use some topical stuff after your course

Share this post


Link to post
Share on other sites

Yes, six months. To maintain and prevent the problems from coming back as i said above 
 

Edited by ee1996

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×